Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 4, Pages 717–730 (Mi zvmmf4634)  

This article is cited in 2 scientific papers (total in 2 papers)

On the asymptotics of the eigenvalues of the Laplacian in a domain with the Neumann condition on a cut-out thin tube

M. Yu. Planida

Bashkir State Pedagogical University, Ufa

Full text: PDF file (1390 kB)

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:4, 679–691

Bibliographic databases:
UDC: 519.632.6
Received: 02.07.2003

Citation: M. Yu. Planida, “On the asymptotics of the eigenvalues of the Laplacian in a domain with the Neumann condition on a cut-out thin tube”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004), 717–730; Comput. Math. Math. Phys., 44:4 (2004), 679–691

Citation in format AMSBIB
\Bibitem{Pla04}
\by M.~Yu.~Planida
\paper On the asymptotics of the eigenvalues of the Laplacian in a domain with the Neumann condition on a cut-out thin tube
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 4
\pages 717--730
\mathnet{http://mi.mathnet.ru/zvmmf4634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069213}
\zmath{https://zbmath.org/?q=an:1114.35138}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 4
\pages 679--691


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4634
  • http://mi.mathnet.ru/eng/zvmmf/v44/i4/p717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Planida, “Asymptotics of the eigenelements of the Laplacian with singular perturbations of boundary conditions on narrow and thin sets”, Sb. Math., 196:5 (2005), 703–741  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Gadyl'shin R.R., Il'in A.M., “On the spectrum of the Neumann problem for Laplace equation in a domain with a narrow slit”, Asymptot Anal, 67:3–4 (2010), 167–189  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:116
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021